Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Safonov, Konstantin Vladimirovich

Statistics Math-Net.Ru
Total publications: 24
Scientific articles: 23

Number of views:
This page:1649
Abstract pages:3308
Full texts:1153
References:407
Professor
Doctor of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person37125
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/206457

Publications in Math-Net.Ru
2020
1. V. V. Kishkan, K. V. Safonov, “An algorithm for solving the extended parsing problem”, Prikl. Diskr. Mat. Suppl., 2020, 13,  108–111  mathnet
2. O. I. Egorushkin, I. V. Kolbasina, K. V. Safonov, “Geometric condition of formal grammars solvability”, Prikl. Diskr. Mat. Suppl., 2020, 13,  106–108  mathnet
2019
3. I. V. Kolbasina, K. V. Safonov, “A solvability condition for arbitrary formal grammars”, Prikl. Diskr. Mat. Suppl., 2019, 12,  196–198  mathnet  elib
4. V. V. Kishkan, K. V. Safonov, “Syntactical analysis of monomials in context-free languages taking into account the productions application order”, Prikl. Diskr. Mat. Suppl., 2019, 12,  194–196  mathnet  elib
2018
5. Alexander A. Kuznetsov, Konstantin V. Safonov, “On applications of the Cayley graphs of some finite groups of exponent five”, J. Sib. Fed. Univ. Math. Phys., 11:1 (2018),  70–78  mathnet  isi
6. O. I. Egorushkin, I. V. Kolbasina, K. V. Safonov, “Syntax analysis of programs by the method of integral representations”, Prikl. Diskr. Mat. Suppl., 2018, 11,  128–130  mathnet  elib
2017
7. O. I. Egorushkin, I. V. Kolbasina, K. V. Safonov, “On application of multidimensional complex analysis in formal language and grammar theory”, Prikl. Diskr. Mat., 2017, 37,  76–89  mathnet
8. O. I. Egorushkin, I. V. Kolbasina, K. V. Safonov, “An analogue of implicit mapping theorem to formal grammars”, Prikl. Diskr. Mat. Suppl., 2017, 10,  149–151  mathnet
2016
9. Oleg I. Egorushkin, Irina V. Kolbasina, Konstantin V. Safonov, “On solvability of systems of symbolic polynomial equations”, J. Sib. Fed. Univ. Math. Phys., 9:2 (2016),  166–172  mathnet  isi
10. O. I. Egorushkin, I. V. Kolbasina, K. V. Safonov, “On consistency of systems of symbolic polynomial equations and their application”, Prikl. Diskr. Mat. Suppl., 2016, 9,  119–121  mathnet
2015
11. A. A. Kuznetsov, K. V. Safonov, “Hall's polynomials over Burnside groups of exponent three”, Prikl. Diskr. Mat. Suppl., 2015, 8,  147–149  mathnet
2014
12. Alexander A. Kuznetsov, Konstantin V. Safonov, “Hall's polynomials of finite two-generator groups of exponent seven”, J. Sib. Fed. Univ. Math. Phys., 7:2 (2014),  186–190  mathnet
13. A. A. Kuznetsov, K. V. Safonov, “Hall's polynomials for finite two-generator groups of exponent seven”, Prikl. Diskr. Mat. Suppl., 2014, 7,  162–164  mathnet
2013
14. A. S. Kuznetsova, A. A. Kuznetsov, K. V. Safonov, “A parallel algorithm for computation of growth functions in the finite two-generator groups of period 5”, Prikl. Diskr. Mat. Suppl., 2013, 6,  119–121  mathnet
2012
15. A. S. Kuznetsova, K. V. Safonov, “On a combinatorial optimization problem”, Prikl. Diskr. Mat. Suppl., 2012, 5,  15–16  mathnet
2011
16. K. V. Safonov, D. A. Kalugin-Balashov, “About phrase-structure grammar property”, Prikl. Diskr. Mat., 2011, supplement № 4,  60–61  mathnet
2010
17. K. V. Safonov, D. A. Kalugin-Balashov, “On representation of context-free languages by diagonals of linear laguages”, Prikl. Diskr. Mat., 2010, supplement № 3,  82–83  mathnet
2009
18. K. V. Safonov, “An algebraicity criterion for the sum of a power series (a generalization of Kronecker's criterion) and its application”, Dokl. Akad. Nauk, 424:1 (2009),  19–21  mathnet  mathscinet; Dokl. Math., 79:1 (2009), 13–15  isi  scopus
19. O. I. Egorushkin, K. V. Safonov, “Analitic approach to context-free languages in the Greibach normal form”, Prikl. Diskr. Mat., 2009, supplement № 1,  73–74  mathnet
20. O. I. Egorushkin, K. V. Safonov, “An analitic approach in the theory of context-free languages Greibach normal form”, Prikl. Diskr. Mat., 2009, 3(5),  112–116  mathnet
2008
21. O. I. Yegorushkin, D. A. Kalugin-Balashov, K. V. Safonov, “On a solving of algebraic equations systems associated with context-free languages”, Prikl. Diskr. Mat., 2008, 2(2),  8–11  mathnet
1987
22. K. V. Safonov, “Conditions for the sum of a power series to be algebraic and rational”, Mat. Zametki, 41:3 (1987),  325–332  mathnet  mathscinet  zmath; Math. Notes, 41:3 (1987), 185–189  isi
1984
23. K. V. Safonov, A. K. Tsikh, “Singularities of the Grothendieck parametric residue and diagonals of a double power series”, Izv. Vyssh. Uchebn. Zaved. Mat., 1984, 4,  51–58  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 28:4 (1984), 65–74
1982
24. K. V. Safonov, “The set of points of convergence of a double power series”, Izv. Vyssh. Uchebn. Zaved. Mat., 1982, 6,  48–52  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 26:6 (1982), 55–61

2020
25. V. V. Kishkan, K. V. Safonov, “Deadlock algorithm for advanced syntactical analysis and its application to programming languages for quantum computers”, Comp. nanotechnol., 2020, 2,  42–48  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021